# SDR DL76S071150

- Difficulty date: August 27, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 61,835 hours, 28,948 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED BURNING ODOR DISCOVERED C/B G-26 FLT CONT ELEC 2R  POPPED.  NO OTHER ABNORMAL INDICATIONS.  REPLACED CSEU PER AMM, OPS NML.
